DENTSPLY IMPLANTS MANUFACTURING GMBH IMPLANT DRIVER EXTENDER EV-GS.; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Back to Search Results |
| Catalog Number |
26021 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It was reported a tool malfunction.The implant driver did not hold securely.During initial use, the session was completed with another item.